Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rmc

I'm experiencing very bad prickly heat whilst on Roaccutane.

Hi, as it's the winter months, I'm wrapping up warm. However, when I'm getting too hot in the clothes I'm wearing, I start to get really bad prickly heat all over my body. I try to scratch it but to no avail.

Did anyone else experience this? I have had it in the past but nothing as bad as this.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×